# SDR SWAA2024112060413

- Difficulty date: November 16, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 69,732 hours, 41,740 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Debonded
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING IB MAIN FLAP HAS A METAL BOND REPAIR THAT HAS DISBONDED AND DEPARTED THE AIRCRAFT. LOCATED AT THE LOWER OB END TRAILING EDGE SKIN.<[01] REPAIRED PANEL WEDGE PER SRM 57-53-01-2R-7.
